# SDR FDEA201102180626

- Difficulty date: February 18, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- Engine: Pwa PW4158
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: A55178710003
- Part serial: CG1526
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - RT INBD L/E PANEL NR 341AB FOUND WITH 0.75 INCH CRACK ON MOST INBD FRAME (RIB) EDGE.  REPAIR ACCOMPLISHED AS PER E.A. 6-5510-142456.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 111.
